VOL. 56 · NO. 1 | Spring 2012
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 56 (1), (Spring 2012)
No abstract available
Illinois J. Math. 56 (1), (Spring 2012)
No abstract available
Articles
J. J. Kohn
Illinois J. Math. 56 (1), 1-6, (Spring 2012) DOI: 10.1215/ijm/1380287455
KEYWORDS: 32V35, 32W05, 35H20
John P. D’Angelo
Illinois J. Math. 56 (1), 7-19, (Spring 2012) DOI: 10.1215/ijm/1380287456
KEYWORDS: 32-02, 32T25, 32T27, 32A70, 32V99, 32W05, 32H35, 32M25, 32V15, 35N15, 12D15, 14P05, 15B57
Bo Berndtsson
Illinois J. Math. 56 (1), 21-31, (Spring 2012) DOI: 10.1215/ijm/1380287457
KEYWORDS: 32L10, 32Q15
Peter Ebenfelt, Duong Ngoc Son
Illinois J. Math. 56 (1), 33-51, (Spring 2012) DOI: 10.1215/ijm/1380287458
KEYWORDS: 32H02, 32V30
Barbara Drinovec Drnovšek, Franc Forstnerič
Illinois J. Math. 56 (1), 53-65, (Spring 2012) DOI: 10.1215/ijm/1380287459
KEYWORDS: 32U05, 32H02, 32E10
Boyong Chen, Siqi Fu
Illinois J. Math. 56 (1), 67-83, (Spring 2012) DOI: 10.1215/ijm/1380287460
KEYWORDS: 32A25, 32F18
Xianghong Gong
Illinois J. Math. 56 (1), 85-94, (Spring 2012) DOI: 10.1215/ijm/1380287461
KEYWORDS: 37J40
Xiaojun Huang, Xiaoshan Li
Illinois J. Math. 56 (1), 95-99, (Spring 2012) DOI: 10.1215/ijm/1380287462
KEYWORDS: 32A, 32D, 32H, 32M
Giuseppe Della Sala, Robert Juhlin, Bernhard Lamel
Illinois J. Math. 56 (1), 101-125, (Spring 2012) DOI: 10.1215/ijm/1380287463
KEYWORDS: 32V05, 32V35, 32H02
Loredana Lanzani, Elias M. Stein
Illinois J. Math. 56 (1), 127-154, (Spring 2012) DOI: 10.1215/ijm/1380287464
KEYWORDS: 32A, 42B, 31B
Jiří Lebl, Han Peters
Illinois J. Math. 56 (1), 155-175, (Spring 2012) DOI: 10.1215/ijm/1380287465
KEYWORDS: 14P99, 05A20, 32H35, 11C08
Daniel Lichtblau
Illinois J. Math. 56 (1), 177-194, (Spring 2012) DOI: 10.1215/ijm/1380287466
KEYWORDS: 11C08, 11C20, 11D04, 11R11, 13B25, 13P05, 13P10
A.-K. Herbig, J. D. McNeal
Illinois J. Math. 56 (1), 195-211, (Spring 2012) DOI: 10.1215/ijm/1380287467
KEYWORDS: 32T27, 32T35, 32F17
Mihai Putinar, Claus Scheiderer
Illinois J. Math. 56 (1), 213-220, (Spring 2012) DOI: 10.1215/ijm/1380287468
KEYWORDS: 12D15, 14P05, 15B57, 32V15
Alexandre Sukhov, Alexander Tumanov
Illinois J. Math. 56 (1), 221-233, (Spring 2012) DOI: 10.1215/ijm/1380287469
KEYWORDS: 32H02, 53C15
Dror Varolin
Illinois J. Math. 56 (1), 235-249, (Spring 2012) DOI: 10.1215/ijm/1380287470
KEYWORDS: 32L05, 32F32, ‎32A36‎
Sidney M. Webster
Illinois J. Math. 56 (1), 251-263, (Spring 2012) DOI: 10.1215/ijm/1380287471
KEYWORDS: 32V40, 32N05
Yat-Sen Wong
Illinois J. Math. 56 (1), 265-271, (Spring 2012) DOI: 10.1215/ijm/1380287472
KEYWORDS: 32H02, 53C15
Dmitri Zaitsev
Illinois J. Math. 56 (1), 273-280, (Spring 2012) DOI: 10.1215/ijm/1380287473
KEYWORDS: 32V05, 32V40, 32G07
Backmatter
Illinois J. Math. 56 (1), (Spring 2012)
No abstract available
Back to Top